# SDR 99ZZZX1837

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- System (JASC): 2742 · Stabilizer Actuator
- Part: Spring
- Part number: 69778551
- Condition: Shattered
- Location: Horiz Stabilizer
- Part time: 18,398 hours
- Component: Boeing, 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS, P/N 69-77855-1, ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  IMPROPER HEAT TREATING OR INCORRECT ALLOYS IN THE SPRINGS.  SPRINGS, P/N 69-77855-1, SHOULD BE REPLACED WITH, P/N 69-77855-2, SPRINGS PER BOEING TELEX AEO-AUB-94-0195RR.
